| Model Number |
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a tenodesis surgery when the surgeon tied the knot and wanted to tighten it, the suturetape of the device broke.The device remained inside the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (corkscrew suturetape).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.